# SDR A6WA2018111246143

- Difficulty date: November 7, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 34,251 hours, 33,045 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT PRESSURE PANEL 131AL CUT OUT PREVIOUS FREEZE PLUG PULLED OUT OF SURROUND DOUBLER. REPAIRED.
